Hey there! Sign in to join this conversationNew here? Join for free

Questions with cerazette/progesterone pill. Watch

    • #1
    • Thread Starter
    #1

    I was put on this after I went to get my 'regular' pill, but my BP was too high so the Nurse said I couldn't have the pill.

    She said how some people don't have periods and just have irregular spotting.

    I've been on it for a month, like she said, no period, just irregular spotting. It's the most annoying thing ever.

    What am I supposed to do? It's not heavy enough to wear a tampon, even though I am because I keep leaking onto my underwear and it's not nice.

    If my BP goes back to normal, which it should've done, can I get the combined pill again, so I go back to 'normal'?
    • #2
    #2

    depends how hight your bp was, were you stressed or laughing whilst it was being taken because that doesnt help.
    if its due to other health related issues ask your doctor about how to lower it overall (maybe you naturally have high blood pressure)

    you can buy panty liners which are like really thin period pads and you hardly feel them.

    my mum works in womens health and I myself am on Yasmin (combined pill)
    she said go to your family planning clinic and talk to a consultant but if you're really unhappy on it, stop taking it.

    hope it helps
    Offline

    1
    ReputationRep:
    Ask for a higher dose. I am on a low dose combined and additional progesterone. I can't take too high a dose of oestrogen but with out the extra hormones I get spotting too. Now I don't get bleeds at all.
    Offline

    4
    ReputationRep:
    You've only been on it for a month and it takes time for your body to adjust and settle down. I've been on cerazette since september and had the first two weeks nothing and then for a month after that I had spotting on and after but since then nothing at all, no periods, no spotting and no other side effects, so personally I'd say try and stick with it for a bit longer and see how your body adjusts and if it's still not settled down then go and talk to a doctor or whoever.
    • #1
    • Thread Starter
    #1

    (Original post by LoveIt)
    You've only been on it for a month and it takes time for your body to adjust and settle down. I've been on cerazette since september and had the first two weeks nothing and then for a month after that I had spotting on and after but since then nothing at all, no periods, no spotting and no other side effects, so personally I'd say try and stick with it for a bit longer and see how your body adjusts and if it's still not settled down then go and talk to a doctor or whoever.
    For at least I have been spotting quite bad, not as bad as a period. But it's still quite a bit.

    I'll try that, it's just a bit annoying at the moment!
    Offline

    4
    ReputationRep:
    (Original post by Anonymous)
    For at least I have been spotting quite bad, not as bad as a period. But it's still quite a bit.

    I'll try that, it's just a bit annoying at the moment!
    Well mine might have been slightly over a month I can't really remember now, but yeah was a bit like the light stages of a period sometimes and other times just a few spots, but I understand it's very annoying at the time and if it doesn't stop definitely go and speak to a gp or whoever again and see what they suggest. I was lucky it stopped and definitely glad I stuck with it having read other negative reviews of people on it (and other pills), but everyone responds to these pills differently and unfortunately it may take a few times to find one right for you but I know they say it can take 3 months for the body to settle down and adjust to it.
    Offline

    2
    ReputationRep:
    I've been on Cerazette for 2 months now and apart from some spotting at the beginning it has been fine. No bleeding at all now!
    • #1
    • Thread Starter
    #1

    (Original post by lolololol)
    I've been on Cerazette for 2 months now and apart from some spotting at the beginning it has been fine. No bleeding at all now!
    How long does it take for the spotting to go? Or did it for you?
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 14, 2013
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What newspaper do you read/prefer?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.